# SDR SWIA200413686

- Difficulty date: August 8, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 6,384 hours, 5,627 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Condition: Malfunctioned
- Location: Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANEL 1 FALLS OFF LINE.  REMOVED AND REPLACED MCU IAW MM 27-42-05. OPERATIONAL CHECK GOOD.  PN 7062-3 SN OFF 331.
